# SDR SWAA2021050355971

- Difficulty date: March 16, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 66,792 hours, 39,453 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER RIB ASSY #3(STAB. STA 111.10)HAS STIFFENER #2 SUSPECT OF CRACK AT LOWER POSITION. / CUT OUT DAMAGED AREA AT RH HORZ.STAB RIB #3 STIFFENER #2 PER REF B737-700 SRM 55-10-09-2R-4. LOCATED AND DRILLED REPAIR PARTS PER REF B737-700 SRM 55-10-09-2R-4. INSTALLED REPAIR PARTS AT RRH HORZ. STAB RIB #3 STIFFENER #2 PER REF B737-700 SRM 55-10-09-2R-4 AND B737-700 SRM 52-40-02-0G-0.
